JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Generalizations of Polynomials in Chebyshev Form
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Journal of the Chosun Natural Science
  • Volume 9, Issue 2,  2016, pp.152-154
  • Publisher : The Research Institute of Chosun Natural Science
  • DOI : 10.13160/ricns.2016.9.2.152
 Title & Authors
Generalizations of Polynomials in Chebyshev Form
Kim, Seon-Hong;
  PDF(new window)
 Abstract
Arbitrary polynomial of degree n can be written in Chebyshev form. In this paper, we generalize this Chebyshev form and study its root distributions.
 Keywords
Polynomial;Chebyshev Form;Root Distribution;
 Language
English
 Cited by
 References
1.
J. C. Mason and D. C. Handscomb, "Chebyshev polynomials", Boca Raton: Chapman and Hall/CRC, 2003.

2.
T. J. Rivlin, "Chebyshev polynomials: From approximation theory to algebra and number theory", New York: John Wiley and Sons, 1990.